Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 12, 2007, 9:12 PM CDT for 4 counties in Missouri. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2007, 9:12 PM CDT (02:12 UTC)
- Expired
- Aug 12, 2007, 10:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Adair County, MO, Linn County, MO, Livingston County, MO, Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 9:22 PM CDT | TSTM WND GST 70 | 1 E Spring Hill, MO | |
| Aug 12, 9:40 PM CDT | TSTM WND GST 60 | 9 W Brookfield, MO | |
| Aug 12, 9:40 PM CDT | TSTM WND GST 65 | 5 W Atlanta, MO | ESTIMATES WIND GUSTS OF 65 MPH. 3 FOOT DIAMETER TREE DOWN AT 5 MILES WEST OF ATLANTA. OBSERVER MOBILE AND SAW POWER POLES SNAPPED WITH POLES HANGING FROM WIRES. |
| Aug 12, 9:58 PM CDT | TSTM WND GST 65 | 16 W Macon, MO | TRAINED SPOTTER ESTIMATES WIND GUST OF 65 MPH. AT INTERSECTION OF 149 AND P. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 130213
SVREAX
MOC001-115-117-121-130300-
/O.NEW.KEAX.SV.W.0089.070813T0212Z-070813T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
912 PM CDT SUN AUG 12 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHERN ADAIR COUNTY IN NORTHEAST MISSOURI
LINN COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI
MACON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 1000 PM CDT
* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE GUST FRONT CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS LINE OF DAMAGING WINDS WAS LOCATED ALONG A
LONG LINE EXTENDING FROM 5 MILES EAST OF GREEN CITY TO
BRECKENRIDGE...AND MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
UTICA BY 920 PM CDT.
MEADVILLE...WHEELING AND LINNEUS BY 925 PM CDT.
LACLEDE BY 930 PM CDT.
BROOKFIELD BY 935 PM CDT.
8 MILES WEST OF LA PLATA BY 940 PM CDT.
MARCELINE AND BUCKLIN BY 945 PM CDT.
ATLANTA BY 950 PM CDT.
CALLAO AND BEVIER BY 955 PM CDT.
WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. IT MAY BE 20 TO 40 MINUTES AFTER THE DAMAGING WIND GUSTS
BEFORE THE ACTUAL THUNDERSTORMS HIT YOUR LOCATION. THESE STORMS WILL
CONTAIN TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND HAIL UP TO
PENNY SIZE. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING
COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 4005 9235 4003 9336 3998 9338 3996 9376
3988 9377 3972 9376 3969 9231
$$
BOOKBINDER2 follow-up statements
000
WWUS53 KEAX 130237
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT SUN AUG 12 2007
MOC001-115-117-121-130300-
/O.CON.KEAX.SV.W.0089.000000T0000Z-070813T0300Z/
LIVINGSTON MO-LINN MO-MACON MO-ADAIR MO-
933 PM CDT SUN AUG 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...LINN
AND NORTHERN LIVINGSTON COUNTIES IN NORTH CENTRAL MISSOURI...AND
SOUTHERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL 1000 PM CDT...
AT 933 PM CDT...THE KIRKSVILLE AIRPORT MEASURED A WIND GUST OF 65
MPH. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
GUST FRONT CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS LINE OF DAMAGING WINDS WAS LOCATED WELL AHEAD OF THE ACTUAL
THUNDERSTORMS...LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF
LA PLATA TO LACLEDE...MOVING SOUTHEAST AT 45 MPH. THE ACTUAL
THUNDERSTORMS WERE LOCATED BACK FROM BROWNING TO CHILLICOTHE...AND
MAY PRODUCE UP TO QUARTER SIZE HAIL AS THEY TRACK SOUTHEAST AT 45
MPH.
DAMAGING WINDS WILL BE NEAR...
MARCELINE AND BUCKLIN BY 940 PM CDT.
LA PLATA BY 945 PM CDT.
ATLANTA BY 950 PM CDT.
CALLAO BY 955 PM CDT.
MACON AND BEVIER BY 1000 PM CDT.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4005 9235 4003 9336 3998 9338 3996 9376
3988 9377 3972 9376 3969 9231
$$
BOOKBINDER000
WWUS53 KEAX 130303
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT SUN AUG 12 2007
MOC001-115-117-121-130310-
/O.EXP.KEAX.SV.W.0089.000000T0000Z-070813T0300Z/
LIVINGSTON MO-LINN MO-MACON MO-ADAIR MO-
1000 PM CDT SUN AUG 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACON...LINN AND
NORTHERN LIVINGSTON COUNTIES IN NORTH CENTRAL MISSOURI...AND
SOUTHERN ADAIR COUNTY IN NORTHEAST MISSOURI HAS BEEN ALLOWED TO
EXPIRE...
AT 10 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
LINE OF DAMAGING WINDS WHICH PROMPTED THE WARNING HAVE MOVED SOUTH
OF THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
THUNDERSTORMS WITH CONTINUOUS CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAINFALL WILL CONTINUE FROM BROOKFIELD TO ATLANTA AND
POINTS SOUTH THROUGH 11 PM...TAPERING OFF TO LIGHT AND MODERATE RAIN
THEREAFTER. RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE
POSSIBLE. HOWEVER...NO ADDITIONAL SEVERE WEATHER IS EXPECTED.
LAT...LON 4005 9235 4003 9336 3998 9338 3996 9376
3988 9377 3972 9376 3969 9231
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:05 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 12, 7:05 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO 705 PM CDT SUN AUG 12 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /235 PM CDT SUN AUG 12 2007/ SHORT TERM (TONIGHT-TUESDAY)... UNSEASONABLY HOT CONDITIONS PREVAIL ACROSS THE REGION THIS AFTERNOON WITH READINGS ALREADY APPROACHING 100 DEGREES. ALSO NOTEWORTHY IS THE MOISTURE QUALITY...WHICH HAS LARGELY INCREASED SINCE YESTERDAY. ISALLOBARIC RESPONSE TO PRESSURE FALLS OVER THE NORTHERN HIGH PLAINS HAS BEEN MUCH GREATER THAN ANTICIPATED...WITH PRONOUNCED WIND SHIFT FRONT DRAPED ACROSS SE NEBRASKA INTO NORTHERN MISSOURI. THIS HAS HELPED POOL MOISTURE ACROSS THE NORTHERN CWA...WITH DEWPOINTS COLLECTIVELY RUNNING IN THE MID TO UPPER 70S ACROSS FAR NW MO. RUC DATA SHOWS SIGNIFICANT MOISTURE POOLING AT 850-700MB ACROSS CENTRAL NEBRASKA WHERE ELEVATED CONVECTION WAS FAIRLY WIDESPREAD. MODEST WESTERLY FLOW ALOFT WILL CONTINUE TO ADVECTION SOME OF THIS ELEVATED MOISTURE ACROSS FAR NORTHERN MISSOURI THIS AFTERNOON. THE RESULT HAS BEEN A SUBSTANTIAL INCREASE IN PRECIPITABLE WATER VALUES SINCE YESTERDAY...NOW AROUND 1.6 INCHES PER THE GPSMET NETWORK AND INCREASING STEADILY. THREAT FOR SEVERE CONVECTION THIS AFTERNOON/EVENING REMAINS THE PRIMARY FORECAST CONCERN. WITH WEAK CAPPING IN PLACE OVER THE NW CWA...EXTREME INSTABILITY HAS DEVELOPED WITH RUC2 ANALYZED MIXED LAYER CAPES NOW APPROACHING 5000 J/KG...CORROBORATING WELL WITH MODIFIED 12Z KOAX SOUNDING. A SHARP N-S GRADIENT IN EFFECTIVE SHEAR EXISTS IN THIS REGION AS THE STAGNANT RIDGE GIVES WAY TO INCREASING WESTERLIES ALOFT...BUT IT APPEARS AS THOUGH 30 KNOTS OF 0-6KM SHEAR AND 40 KNOTS OF EFFECTIVE STORM DEPTH SHEAR WILL BE AVAILABLE ALONG THE FAR NORTHERN CWA THIS EVENING...SUPPORTING ORGANIZED CONVECTION. SUBTLE MID LEVEL MCV IDENTIFIABLE EARLIER OVER ERN COLORADO AND LIKELY RESPONSIBLE FOR ACTIVITY OVER CENTRAL NEB WILL CONTINUE EAST THIS AFTERNOON. THIS SHOULD HELP FOCUS SURFACE BASED CONVECTION LATE THIS AFTERNOON OVER ERN NEBRASKA...OR POSSIBLY AID IN CURRENT ELEVATED ACTIVITY MOVING INTO AN AREA MORE FAVORABLE FOR SURFACE BASED DEVELOPMENT. NAM-WRF AND SREF SOLUTIONS CONTINUE TO FOCUS A SMALL MCS IN THIS REGION THIS AFTERNOON...PUSHING INTO NW MO BETWEEN 23 AND 02Z...WHICH SEEMS REASONABLE. QUESTION REMAINS ON DEGREE OF FORCING GIVEN WEAK LOW LEVEL CONVERGENCE...AND ANY REMAINING INHIBITION. SHOULD STORMS DEVELOP AND ORGANIZE IN THIS REGION...DOWNBURSTS OR SMALLER SCALE BOW WIND EVENTS APPEAR LIKELY GIVEN THE BUOYANCY/SHEAR PRESENT...WITH A LESSER THREAT OF MARGINALLY SEVERE HAIL. GIVEN EASTERLY SURFACE WINDS BENEATH WESTERLY FLOW ALOFT...AN ISOLATED TORNADO COULD NOT BE RULED OUT WHERE BETTER DIRECTIONAL SHEAR EXISTS ALONG THE MO/IA/NE BORDERS. ACTIVITY THAT DOES MANAGE TO DEVELOP SHOULD DISSIPATE QUICKLY WITH SOUTHEASTWARD EXTENT GIVEN THE STRENGTH OF THE CAP DOWNSTREAM. SIMILAR EVENTS COULD EQUALLY BE POSSIBLE OVER EACH OF THE NEXT SEVERAL DAYS...BUT THE EFFECTS ON SUBSEQUENT DIURNAL HEATING THE FOLLOWING DAY SHOULD BE LIMITED...AND MAY FURTHER INCREASE LOW LEVEL MOISTURE QUALITY. OTHERWISE...SPRAWLING UPPER RIDGE WILL CONTINUE ITS DOMINATION OF THE CENTRAL/SRN CONUS...WITH SOME INDICATION THAT THE E-W THERMAL RIDGING ALOFT TO OUR NORTH MAY SETTLE ACROSS THE CWA FOR TUESDAY/WEDNESDAY. THIS WOULD SUGGEST THAT SUBSEQUENT MCS EVENTS MAY REMAIN OFF TO OUR NORTH AND EAST FOR THE MOST PART...BUT ALSO POTENTIALLY DRAW EVEN HOTTER AIR INTO THE REGION. AS SUCH...WILL EXPAND THE HEAT WARNING TO ENCOMPASS THE ENTIRE CWA AND EXTEND THROUGH WEDNESDAY AT THIS POINT. BOOKBINDER LONG TERM (WEDNESDAY-SUNDAY)... LITTLE OVERALL CHANGE IN THINKING CONCERNING THE EXTENDED PERIODS AS MODEL SUITES CONTINUE TO INDICATE A GRADUAL SUPPRESSION OF THE DOMINANT UPPER RIDGE BY THE LATTER PARTS OF THE UPCOMING WEEK. THIS MAY SPELL SOME RELIEF FROM THE SCORCHING HEAT..AT LEAST FOR THE NORTHERN COUNTIES. NOT MUCH HELP IN SIGHT THROUGH MID WEEK AS 592-594 DM 500MB HEIGHTS REMAIN COMMON ACROSS THE AREA. AS MENTIONED...SOME HOPE FOR THE NORTHERN COUNTIES AS A VORT MAX TOPS THE RIDGE INTO THE MIDWEST ON WEDNESDAY. THINKING MOST OF THE CONVECTIVE ACTIVITY WILL REMAIN NORTH OF THE AREA...HOWEVER CANNOT RULE OUT ISOLATED THUNDERSTORMS OR THE EVENTUAL TAIL END OF A POSSIBLE MCS ACROSS THE AREA AND HAVE KEPT ONLY SLIGHT CHC POPS ACROSS THE NORTHERN HALF OF THE CWA TO ACCOUNT. THE SOUTHERN COUNTIES REMAIN HOT AS H85 TEMPS HOVER IN THE 24-26C RANGE AS SOUTHWESTERLY FLOW PERSISTS. THIS LOOKS TO BRING CONTINUED UPPER 90S TO LOWER 100 TEMPS ACROSS THE SOUTHERN AREAS OF THE CWA THROUGH THE END OF THE WEEK. SOME SIGNS OF A FURTHER SUPPRESSION OF THE RIDGE BY THE WEEKEND WHICH WOULD BRING HIGHER PROBABILITIES OF RAIN AS ANY SHORT WAVES WOULD BE BETTER ALIGNED TO TRAVERSE THE AREA SUBSEQUENTLY RESULTING IN SLIGHTLY COOLER TEMPS. STILL A BIT EARLY TO DETERMINE EXTENT OF THE RIDGE BY THIS TIME SO WILL NOT LOOK TOO DEEP INTO THIS. DEROCHE && .AVIATION... FOR THE 00Z TAFS...SOUTHERN TRAJECTORY OF STORM COMPLEX ENTERING NW MO AT 00Z MAY TRACK CLOSE ENOUGH TO ST. JOSEPH TO WARRANT VICINITY THUNDER FOR A FEW HOURS THIS EVENING. OTHERWISE IT LOOKS LIKE MID LEVEL CAPPING WILL BE ENOUGH TO SUPPRESS CONVECTION OVER KANSAS CITY METRO. WINDS WILL BE A LITTLE TRICKY WITH OUTFLOW FROM STORM COMPLEX THROUGH THE LATE EVENING/OVERNIGHT HOURS. FOR NOW WILL CARRY A NORTH TO NORTHEAST WIND FOR LATE EVENING AT ST. JOSEPH AND GO LIGHT AND VARIABLE AT MCI/MKC. TERRY && .EAX WATCHES/WARNINGS/ADVISORIES... MO...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ALL ZONES. KS...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ALL ZONES. WFO EAX
Hazardous weather outlook, Aug 12, 1:00 PM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SUN AUG 12 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SUN AUG 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE HOTTEST CONDITIONS OF THE SUMMER ARE EXPECTED THIS AFTERNOON AS TEMPERATURES SOAR TO AROUND 100 DEGREES. MOISTURE HAS ALSO INCREASED SUBSTANTIALLY SINCE YESTERDAY...RESULTING IN HEAT INDEX VALUES OF 107 TO LOCALLY 112 DEGREES FOR THIS AFTERNOON. AS A RESULT OF THESE CONDITIONS...EXCESSIVE HEAT WARNINGS AND ADVISORIES REMAIN IN EFFECT FOR THE ENTIRE REGION. PERSONS SHOULD EXERCISE EXTREME CAUTION AND AVOID PROLONGED OUTDOOR EXPOSURE TO AVOID SERIOUS AND POTENTIALLY FATAL HEAT RELATED ILLNESS. THE COMBINATION OF HOT TEMPERATURES AND HIGH MOISTURE CONTENT WILL ALSO RESULT IN EXTREME INSTABILITY OVER NORTHWEST MISSOURI THIS AFTERNOON. ALTHOUGH WARM TEMPERATURES ALOFT ARE PRESENTLY KEEPING SKIES CLOUD FREE...THE STATIONARY FRONT AND A WEAK UPPER LEVEL DISTURBANCE WILL LIKELY BE SUFFICIENT TO GENERATE THUNDERSTORMS OVER EASTERN NEBRASKA THIS AFTERNOON. ANY STORMS THAT DEVELOP AND MOVE INTO NORTHWEST MISSOURI OR EXTREME NORTHEAST KANSAS LATE THIS AFTERNOON AND EVENING WOULD HAVE A STRONG LIKELIHOOD OF BEING SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HEAT WILL CONTINUE THROUGH THE REST OF THE WEEKEND AND INTO MONDAY. AN EXCESSIVE HEAT WARNING HAS BEEN EXTENDED THROUGH MONDAY...AND IF THE HIGH HEAT AND HUMIDITY CONDITIONS PERSIST ADDITIONAL HEAT RELATED ADVISORIES OR WARNINGS MAY BE ISSUED IN THE UPCOMING DAYS. LITTLE RELIEF IS EXPECT DURING THE NIGHTTIME HOURS WITH LOWS RANGING FROM THE MID 70S TO POSSIBLY THE LOWER 80S IN THE KANSAS CITY AREA. THERE WILL BE AN INCREASED THREAT FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY...ESPECIALLY ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI...AS A SERIES OF UPPER LEVEL DISTURBANCES BEGIN TO AFFECT THE REGION. GIVEN THE HEAT AND MOISTURE IN PLACE...SEVERE WEATHER CANNOT BE RULED OUT FOR ANY THUNDERSTORM COMPLEXES THAT MAY AFFECT THE REGION DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING...MAINLY NORTH AND WEST OF A ST JOSEPH TO TRENTON LINE. BOOKBINDER
In the hours before
Local storm report, Aug 12, 8:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
835 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST PRINCETON 40.40N 93.59W
08/12/2007 E60.00 MPH MERCER MO TRAINED SPOTTER
WIND GUSTING OVER 50 MPH ON WIND EQUIPMENT...ESTIMATES
WINDS OVER 60 MPH.
&&
KBRONISLocal storm report, Aug 12, 8:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG RIDGEWAY 40.38N 93.94W
08/12/2007 HARRISON MO BROADCAST MEDIA
KTTN RADIO RELAYED A PUBLIC REPORT OF POWER LINES DOWN.
&&
ADOLPHSONLocal storm report, Aug 12, 8:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND GST TRENTON 40.08N 93.60W
08/12/2007 M61.00 MPH GRUNDY MO AMATEUR RADIO
&&
ADOLPHSONLocal storm report, Aug 12, 8:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 2 E COFFEY 40.11N 93.97W
08/12/2007 E60 MPH DAVIESS MO TRAINED SPOTTER
&&
ADOLPHSONSpecial weather statement, Aug 12, 9:00 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 900 PM CDT SUN AUG 12 2007 MOZ014-130230- DAVIESS- 900 PM CDT SUN AUG 12 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN DAVIESS COUNTY UNTIL 930 PM CDT... AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESPORT TO 6 MILES SOUTHWEST OF GALLATIN...MOVING SOUTHEAST AT 15 MPH. ALTHOUGH THIS AREA HAS ALREADY SEEN STRONG WIND GUSTS...NEW THUNDERSTORMS HAVE DEVELOPED OVER SOUTHERN DAVIESS COUNTY THAT MAY PRODUCE SMALL TO PENNY SIZE HAIL. PEOPLE IN DAVIESS COUNTY...INCLUDING THE CITY OF GALLATIN AND JAMESPORT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. ALTHOUGH NOT PRESENTLY LIKELY...LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. BOOKBINDER
Local storm report, Aug 12, 9:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST UNIONVILLE 40.48N 93.00W
08/12/2007 E60.00 MPH PUTNAM MO CO-OP OBSERVER
COOP OBSERVER ESTIMATES WIND GUST IN EXCESS OF 60 MPH.
&&
KBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:17 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 58 min |
| Aug 12, 7:52 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer, Putnam | 53 min |
| Aug 12, 8:25 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 50 min |
| Aug 12, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 57 min |
| Aug 12, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 64 min |
| Aug 13, 6:34 AM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Sullivan | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.